MAUDE Adverse Event Report: TAMBRANDS MANUFACTURING, INC TAMPAXTAMPONSPEARLFULLSIZEULTRAUNSCNT18CT; TAMPON, MENSTRUAL, UNSCENTED - HEB

TAMBRANDS MANUFACTURING, INC TAMPAXTAMPONSPEARLFULLSIZEULTRAUNSCNT18CT; TAMPON, MENSTRUAL, UNSCENTED - HEB
Lot Number 53042430084315:43
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No failure could be identified as a result of the investigation.
 
Event or Problem Description
Concerned i may end up with stuff stuck up in my female part the way the cotton is coming apart on these.Douche to make sure cotton was out of my area- vagina [foreign body in reproductive tract].Tampons are falling apart [device breakage].Case narrative: consumer reported via e-mail that the tampons are falling apart.No serious injury reported.
 
Additional Manufacturer Narrative
No failure could be identified as a result of the investigation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
No failure could be identified as a result of the lot code investigation, completed on 24 feb 2026.An investigation is in progress for returned product received on 01 apr 2026.
 
Event or Problem Description
Concerned i may end up with stuff stuck up in my female part the way the cotton is coming apart on these.Douche to make sure cotton was out of my area - vagina [foreign body in reproductive tract].Tampons are falling apart [device breakage].Case narrative: consumer reported via e-mail that the tampons are falling apart.No serious injury reported.

Brand Name
TAMPAXTAMPONSPEARLFULLSIZEULTRAUNSCNT18CT
Common Device Name
TAMPON, MENSTRUAL, UNSCENTED - HEB
Manufacturer (Section D)
TAMBRANDS MANUFACTURING, INC
2879 hotel rd
auburn 04210
Manufacturer (Section G)
TAMBRANDS MANUFACTURING, INC
2879 hotel rd
auburn 04210
Manufacturer Contact
manager affairs,feminine care
winton hill business center b
6280 center hill avenue
cincinnati 45224
MDR Report Key24451974
Report Number1219109-2026-00045
Device Sequence Number15779043
Product Code HEB
UDI-Device Identifier00073010009868
UDI-Public(01)00073010009868
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K081555
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Lot Number53042430084315:43
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date02/26/2026
Supplement Report FDA Received Date04/21/2026
05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age48 YR
Patient SexFemale